Journal Article

Primary Peritonitis Due to Nonenteric Salmonellae

Samuel J. McConkey, Noel D. McCarthy and Conor T. Keane

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 29, issue 1, pages 211-212
Published in print July 1999 | ISSN: 1058-4838
Published online July 1999 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/520163
Primary Peritonitis Due to Nonenteric Salmonellae

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.